JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INSTANTONS ON CONIC 4-MANIFOLDS: FREDHOLM THEORY
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INSTANTONS ON CONIC 4-MANIFOLDS: FREDHOLM THEORY
Li, Weiping; Wang, Shuguang;
  PDF(new window)
 Abstract
We study the self-duality operator on conic 4-manifolds. The self-duality operator can be identified as a regular singular operator in the sense of and Seeley, based on which we construct its parametrizations and closed extensions. We also compute the indexes.
 Keywords
gauge theory;conic 4-manifold;self-duality operator;parametrization;closed extension;index;
 Language
English
 Cited by
 References
1.
J. Bruning and R. Seeley, An Index theorem for first order regular singular operators, American J. Math. 110 (1988), no. 4, 650-711

2.
J. Bruning and R. Seeley, Regular singular asymptotics, Adv. Math. 58 (1985), no. 2, 133-148 crossref(new window)

3.
J. Cheeger, On the Hodge theory of Riemannian pseudomanifolds, Proc. Symp. Pure. Math. 36 (1980), 91-146

4.
J. Cheeger, Spectral geometry of singular Riemannian spaces, J. Differential Geom. 18 (1983), no. 4, 575-657

5.
S. K. Donaldson and P. B. Kronheimer, The Geometry of Four-manifolds, Oxford Mathematical Monographs, Oxford University Press, Oxford, 1990

6.
S. Donaldson and D. Sullivan, Quasiconformal 4-manifolds, Acta Math. 163 (1989), no. 3-4, 181-252 crossref(new window)

7.
N. Dunford and J. Schwartz, Linear operators Part II : Sepctral theory, Sefl adjoint operators in Hilbert space, Interscience, New York 1963

8.
J. Etnyre and K. Honda, On symplectic cobordisms, Math. Ann. 323 (2002), no. 1, 31-39 crossref(new window)

9.
R. Gopakumar and C. Vafa, On the gauge theory/geometry correspondence, Adv. Theor. Math. Phys. 3 (1999), no. 5, 1415-1443

10.
P. B. Kronheimer and T. S. Mrowka, Gauge theory for embedded surfaces, I, II, Topology 32 (1993), no. 4, 773-826 and 34 (1995), no. 1, 37-97 crossref(new window)

11.
M. Lesch, Operators of Fuchs Type, Conical Singularities, and Asymptotic Methods, Teubner-Texte zur Mathematik 136, Stuttgart, Leipzig 1997

12.
J. Weidmann, Linear Operators in Hilbert Spaces, GTM 68, Springer-Verlag 1980